Ciprofloxacin‐induced chorea

@article{Azar2005CiprofloxacininducedC,
  title={Ciprofloxacin‐induced chorea},
  author={Susan Azar and Amisha Ramjiani and Jay A. van Gerpen},
  journal={Movement Disorders},
  year={2005},
  volume={20}
}
A reply to this letter has been published in Movement DisordersMov Disord (2005) 20 (4) 514. 

Reply: Diagnosis and management of pergolide‐induced fibrosis

The original letter to which this reply refers was published in Movement DisordersMov Disord (2005) 20 (4) 512–513.

Ciprofloxacin‐induced palatal tremor

TLDR
The patient had rhythmical movements not only of the soft palate but also of the face and trunk and complete resolution of the symptoms occurred 2 days after discontinuation of ciprofloxacin and administration of sodium valproate.

Ciprofloxacin-associated choreoathetosis in a haemodialysis patient

TLDR
A 72-year-old haemodialysis patient presented with a 4-day history of progressive weakness, restlessness and involuntary movements of all limbs and was prescribed ciprofloxacin twice daily for a lower respiratory tract infection 7 days previously.

Movement Disorders Associated With General Medical Diseases

A Case of Hemiballism as a Rare Side Effect of Ciprofloxacin in a Patient with Liver Cirrhosis

TLDR
Careful dosing and a high index of suspicion of the neurological adverse effects of ciprofloxacin including movement disorders are warranted especially in cirrhotic patients.

Comparison of Hemichorea-Hemiballism between Acute Stroke and Nonketotic-Hyperglycinemia in the Clinical Scenario: Report of a Rare Diabetic Complication

TLDR
A 39-year-old woman with violent involuntary rapid and irregular movements of left limbs three days prior to emergency department with nonketotic hyperglycemia related hemichorea-hemiballism is presented.

Pediatric Iatrogenic Movement Disorders.

Reversible craniocervical dystonia associated with levofloxacin

TLDR
Levofloxacin should be considered as a rare but potentially reversible trigger of craniocervical dystonia, and older age, renal impairment and high doses of the drug might be risk factors.

Orofacial Dyskinesia After Moxifloxacin Treatment—A Case With Normal Hepatorenal Function and Review of Literature

TLDR
The first patient who developed orofacial dyskinesia after taking a fourth-generation fluoroquinolone, namely, moxifloxacin, is reported, a 58-year-old woman who was treated for acute bronchitis.

Orofacial Dyskinesia Associated With the Use of Levofloxacin

TLDR
Although rare, CNS toxicities such as orofacial dyskinesia have been reported with levofloxacin, and patients on fluoroquinolones of advanced age and with renal insufficiency should be monitored closely for such toxicities.

References

SHOWING 1-6 OF 6 REFERENCES

Propriospinal myoclonus after treatment with ciprofloxacin

TLDR
The clinical and electrophysiological features of a truncal myoclonus in a 55‐year‐old man are described and it is suggested that a myoclonic generator was released after use of ciprofloxacin, by antagonising the γ‐aminobutyric acid metabolism.

Ciprofloxacin-induced acute psychosis.

Reversible oral-facial dyskinesia in a patient receiving ciprofloxacin hydrochloride

TLDR
Peripheral neuropathy with myokymia, sustained muscular contraction, and continuous motor unit activity with impulse induced repetitive discharges in motor nerves in peripheral neuropathy.

Neurologic Adverse Effects during Concomitant Treatment with Ciprofloxacin, Nsaids, and Chloroquine: Possible Drug Interaction

TLDR
A 68-year-old woman who was receiving chronic treatment with NSAIDs and chloroquine developed dizziness, anxiety, and tremors when ciprofloxacin 500 mg twice daily was begun for Salmonella osteitis and when she discontinued the antirheumatic treatment, there was a prompt relief of symptoms.

Drug facts and comparisons

Interestingly, drug facts and comparisons that you really wait for now is coming. It's significant to wait for the representative and beneficial books to read. Every book that is provided in better